MAUDE Adverse Event Report: MEDLINE INDUSTRIES, LP; EP PACK

MEDLINE INDUSTRIES, LP; EP PACK
Catalog Number DYNJ45180B
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 04/25/2024
Type of Reportable Event Serious Injury
Event or Problem Description
According to the customer, the patient's "pacemaker pocked was open" and the doctor was doing "pick ups to dab the blood", when a "small piece of the string in the raytek came loose".
 
Additional Manufacturer Narrative
According to the customer, the patient's "pacemaker pocked was open" and the doctor was doing "pick ups to dab the blood", when a "small piece of the string in the raytek came loose".The customer reported the doctor took care of the reported issue "immediately" and "pulled it".The customer reported there were "no negative consequences" and the patient had a "normal recovery".The customer reported there was no serious injury, medical intervention, or follow-up care needed related to the reported incident.No additional information is available at this time.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.

Common Device Name
EP PACK
Manufacturer (Section D)
MEDLINE INDUSTRIES, LP
three lakes dr
northfield IL 60093 2753
Manufacturer Contact
danielle tognocchi
three lakes dr
northfield, IL 60093-2753
MDR Report Key19383064
Report Number1423395-2024-00415
Device Sequence Number17093303
Product Code OES
UDI-Device Identifier40195327439140
UDI-Public40195327439140
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/23/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberDYNJ45180B
Device Lot Number24BBK685
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/25/2024
Initial Report FDA Received Date05/23/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown